# SDR SCNA98023

- Difficulty date: March 7, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N282SC
- Make and model: Boeing 727225
- Aircraft serial: 22558
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Condition: Leaking
- Location: Cargo Compt
- Stage of operation: UK
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

FUMES EXIST IN PASSENGER CABIN.  FOUND TAILSKID HYDRAULIC LINE IN AFT WALL OF AFT CARGO COMPARTMENT LEAKING FLUID ON A PNEUMATIC DUCT.  INSTALLED A TEMPORARY REPAIR TO THE HYDRAULIC LINE AND FUNCTIONALLY CHECKED GOOD.
